# SDR KBM2005F00235

- Difficulty date: August 4, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3782
- Aircraft time: 1,918 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 050145
- Part serial: 1059
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 INCH BLOWER, BLOWING WARM AIR, REMOVED AND REPLACED.  (K)
